Indian Journal of Nuclear Medicine
Home | About IJNM | Search | Current Issue | Past Issues | Instructions | Ahead of Print | Online submissionLogin 
Indian Journal of Nuclear Medicine
  Editorial Board | Subscribe | Advertise | Contact
Users Online: 318 Print this page  Email this page Small font size Default font size Increase font size

  Article Access Statistics

Year : 2021 | Volume:  36 | Issue Number:  2 | Page:  163-167

REVIEW ARTICLE

Review of adverse reactions associated with the use of common diagnostic radiopharmaceuticals
Meher Bikash Ranjan, Agrawal Kanhaiyalal, Gnanasegaran Gopinath

Number of times this article was viewed 644
Number of times this article has been printed  from the site 0
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal